MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 AXIUM 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 AXIUM 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number QC-7-30-3D
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that an axium coil prematurely detached.The patient was being treated for a neurovascular abnormality.It was no in the eloquent region.Patient blood flow was normal and vessel tortuosity was moderate.The devices were prepared according to the instructions for use (ifu).  while the coil was being deployed on the arteriovenous fistula (avf) lesion, it was detached in advance and pushed into the microcatheter.The coil was implanted at the intended location and remain in the patient.No surgical or medical intervention was required.The pushwire was not bent or broken.There was no friction or difficulty during deployment.The physician did not reposition the coil.They did not attempt to detach the coil.They did not rotate the delivery pusher during the procedure.Continuous flush was administered during the procedure.No symptoms were reported.Ancillary devices: sl10 microcatheter additional information received reported the event involved two different axium coils with the same lot number.
 
Additional Manufacturer Narrative
Event related to regulatory report: 2029214-2022-00446.If information is provided in the future, a supplemental report will be issued.

Brand Name
AXIUM 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key14311276
Report Number2029214-2022-00790
Device Sequence Number5313974
Product Code KRD
UDI-Device Identifier00847536030060
UDI-Public00847536030060
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K081465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2024
Device Model NumberQC-7-30-3D
Device Catalogue NumberQC-7-30-3D
Device Lot NumberB233302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/06/2022
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale
Patient Weight59 KG